RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 203–216 (Mi umn6775)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society

Meetings of the Moscow Mathematical Society




Full text: PDF file (1506 kB)


Citation: “Meetings of the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 15:5(95) (1960), 203–216

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 203--216
\mathnet{http://mi.mathnet.ru/umn6775}


Linking options:
  • http://mi.mathnet.ru/eng/umn6775
  • http://mi.mathnet.ru/eng/umn/v15/i5/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:170
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019